# SDR AWXA200400533

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,118 hours, 20,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 320559
- Condition: Broken
- Location: Seat Row 1 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-03 CHECK FOUND A DAMAGED WIRE AT CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 1 LT.  MAINTENANCE REPAIRED DAMAGED WIRE AT CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT SEAT ROW 1 LT, OPERATIONAL CHECK WAS GOOD.
